STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR FEM COMP #2 R-CEM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5510F202 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
Reversed left and right implants were inserted into the patient.It was the nurse who removed it from the kit.She showed the surgeon the implant label before opening the package and double-checked it, but it seemed to be a streamlined process, and the surgeon didn't notice the left-right mistake.Because the mistake was noticed a little over 10 minutes after the implant was inserted, the cement had already hardened and the implant was removed, along with the bone.The patient's bone was then grafted and the implant of the planned size was secured with cementation.